Zoloft cause weight gain

Posted: harutx Date of post: 05-Feb-2019
Antidepressants That <strong>Cause</strong> <strong>Weight</strong> Loss Healthfully

Antidepressants That Cause Weight Loss Healthfully

I want to know if weight gain is a side affect or I am just one happy SOB that just loves to eat. I have put on 20 lbs and I've been on 150mg for about 1 1/2 years. I love that I’m anxiety free but the weight gain is starting to depress me. Five years ago I started on Zoloft, gained 8 lbs in one month, 15 by the second month, and 30 lbs. I'm only 5'2" so 30 lbs is like 60 on me. I began taking it after I had my daughter about 8 months ago. I am slowly coming of this drug only because of weight gain. I had bariatric surgery 4 years ago and this is the biggest I’ve been in 3 years. I was placed on Zoloft 100mg about 5 years ago for severe depression after the loss of my mother. I have now stopped the Zoloft and am beginning the journey of losing this weight by diet and exercise. Wellbutrin: Very common (10% or more): Weight loss greater than 2.3 kg (up to 28%)Trintellix: Common (1% to 10%): Decreased appetite/weight loss Best regards, Wildcat I've actually been forced recently to stop taking this medication because of some insurance issues. Currently on 75mg daily, forced on Lipitor, and Sex just forget that. Brett Court hi I have also seen huge weight gain on taking these pills I have not changed anything I do eating wise but the weight is just piling on and this is making me more depressed as I used to suffer with anorexia so its not a good combo for me I've been on 25 mg of Zoloft for 6 months. Normally by February I can lose the usual 8-10 lb holiday weight gain. My doctor told me I'm ok with my blood work, but my iron is low. I topped the scales at 200 lbs while taking the drug and my usual BP of 120/70 rose up to 140/90 due to weight gain. Then two years ago I started crying uncontrollably (overly emotional) so I went back on it and the weight gain persists. You can control how MUCH you gain to a degree but if you're sensitive to the drug some weight gain is inevitable. I have read here mostly people losing weight but not gaining weight. If the sertraline is making you feel good, i would not stop it. There are other meds out there that do not cause weight gain. At the beginning of the year I had gained about 12 lbs, which wasn’t a huge red flag since I hosted most of the holidays at my house and did over eat but here we are 8 weeks later and I’ve put on another 8 lbs. BTW, diet and exercise have little to do with weight gain... in fact, almost ALL psychotropic drugs have this propensity. I read somewhere that this an Zoloft do block the messages sent from your stomach and brain that you are full. I go to the gym as often as possible and have stopped eating most sweets and avoid fried food as well. It's a total lifestyle change, but with discipline and persistents it can be done. I started on 50mg at the end of October and by December I was on 100mg. You would think the weight gain would be motivation for me to exercise but nope I can't get the energy or motivation going. I’ve been on Zoloft for 2 years now and I also gained weight. I am depressed by the weight gain also and trying to find the energy to workout. I half the 100mg tabs and started doing that a year ago to cut back. Everyone reacts differently to every medication but gaining weight on one doesn't mean you'll gain weight on another. I am craving sweets and carbs and never feel satisfied or full. My doctor said he wants to try me on Prozac since they're in the same family. It did the same for me, but weight gain I feel like it creepy up on me. I've always been thin to the point of being able to eat whatever I want and not exercise (about 115 lbs). I had thought my weight gain was still just leftover from my pregnancy.. He said Prozac is the only one that he knows of that doesn't cause weight gain in this class of drug. but I had done anything and everything to try and control it. Weight gain as a side effect of antidepressants is very common and distressing. Patients may even stop their medication because they have gained so much weight. No one has a good explanation for how these drugs increase eating. Nonetheless, people report never feeling satisfied after a meal and continually craving carbohydrates. Our research at MIT, and at a Harvard University hospital weight-management center, helped us develop an effective way of preventing or reversing this weight gain. We know that serotonin, the chemical in the brain that regulates mood, also regulates appetite. Antidepressants work only on the mood function of serotonin and may in some way interfere with the appetite function. The solution to this, based on our research, is to increase the ability of serotonin to turn off the need to eat.

Why Do Antidepressants <b>Cause</b> <b>Weight</b> <b>Gain</b>? - Dr. Weil

Why Do Antidepressants Cause Weight Gain? - Dr. Weil

Many people with depression have worked hard to treat their disease. You may attend therapy and take your antidepressants, only to find that the numbers on the scale are moving up and your clothes are not fitting like they used to. While you may feel better emotionally and mentally, you might also feel discouraged by your physical appearance or health. Some of this may be due to the connection between antidepressants and weight gain. It is not a side effect of every medication used to treat depression, and some are more associated with weight loss. However, any side effect—weight included—depends entirely on how your body reacts to the medication. It is possible that you will notice no change in weight or that you will swing in the opposite direction of what's typical, no matter which medication you take. Like any medication, antidepressants in the class of selective serotonin reuptake inhibitors (SSRIs) have potential side effects. For some people who take an SSRI, such as Prozac (fluoxetine) or Zoloft (sertraline), one of these is weight gain. Research suggests that the amount of weight typically gained while on an SSRI is modest. Even so, while a few extra pounds may seem like a small sacrifice to make in exchange for feeling mentally clear and emotionally stable, not everyone who has to move up a notch on his belt is OK with having to do that.​ Experts aren't certain why SSRIs have the potential to put pounds on folks who take them, but there are some theories. It may be the drugs trigger changes in metabolism that cause the body to use up calories less efficiently, or that they affect the appetite, leading a person to overeat. Another hypothesis is that weight gained while on an SSRI may be partially due to the fact that some people don't feel like eating when they're depressed and so they lose weight. Once they start feeling better while on medication, their appetite comes back, they eat more, and eventually return to their regular weight.

Sertraline - Anyone seen tremendious <b>weight</b> <b>gain</b> ? -
Sertraline - Anyone seen tremendious weight gain ? -

I am slowly coming of this drug only because of weight gain. I want to know if. Does Zoloft sertraline cause hair loss? Updated. Oct 19, 2018. Learn about the challenge of weight gain when treating depression and which antidepressants may be best if you would also like to lose.

Zoloft cause weight gain
Rating 4,8 stars - 516 reviews